Toggle Main Menu Toggle Search

Open Access padlockePrints

Nonequilibrium kinetic theory for trapped binary condensates

Lookup NU author(s): Dr Matthew Edmonds, Dr Kean Loon Lee, Professor Nikolaos Proukakis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Edmonds MJ, Lee KL, Proukakis NP

Publication type: Article

Publication status: Published

Journal: Physical Review A

Year: 2015

Volume: 92

Issue: 6

Online publication date: 03/12/2015

Acceptance date: 05/11/2015

Date deposited: 26/01/2016

ISSN (print): 0556-2791

ISSN (electronic): 2469-9934

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevA.92.063607

DOI: 10.1103/PhysRevA.92.063607

Notes: arXiv:1507.05078v2


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share